Panadol Panadol Night Tablets 20 Pack

€8.70

Code 5000347065361
You may be contacted by our pharmacist should he/she have any questions in relation to this purchase
Add to Basket
Product Information

Panadol Night tablets contain paracetamol a pain killer which relieves aches and pains, reduces body temperature when you have a fever. Diphenhydramine hydrochloride an antihistamine which acts to relieve the symptoms of cold and flu (congestion) and aids a restful night sleep.

Uses & Treatment

  • Headaches & migraines.
  • Backache.
  • Toothache.
  • Rheumatic & muscle pain.
  • Period pain.
  • It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and flu.

You must be over 18 years of age to purchase this product. Maximum order quantity of ONE pack per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and children over 12 years: Take 2 tablets with water 20 minutes before bedtime. 
  • Do not take more than 2 tablets per night and do not take for more than 10 consecutive nights without consulting your doctor. 
  • You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period. 
  • Panadol Night Cannot Be Purchased With Nytol.
  • Do not take with any other paracetamol products.
  • Do not exceed the recommend dosage. Please always read the patient information leaflet.
Active Ingredients

Each tablet contains Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.

Other ingredients: maize starch, pregelatinised starch, povidone K25, potassium sorbate, talc, stearic acid. The film coat contains: hypromellose, titanium dioxide (E171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF aluminium lake (E133), indigo carmine aluminium lake (E132).

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty